# SDR NSVA20070003

- Difficulty date: December 27, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 26,478 hours, 30,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192414A
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGN BELOW WING EXIT DOOR NOT ILLUMINATING.  REMOVED AND REPLACED FUSE 21LN IAW 33-50-00, OPS CHECK GOOD.
